# SDR A6WA201040005

- Difficulty date: December 12, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS NR 1 PRESSURE/RETURN FILTER MANIFOLD MOUNT BRACKET CRACKED IN LOWER AFT RADIUS.  REPAIRED HYD SYS NR 1 PRESSURE/RETURN MANIFOLD MOUNT BRACKET IAW REO 601R-53-62-031.  (K)
